PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 46(60), pp. 13--19 (1989)
All general reproductive solutions of Boolean equations
D. Bankovi\'cPrirodno-matematicki fakultet, Kragujevac, Tugoslavia
Abstract: An equation is called a finite equation if its solution set is a subset of a given finite set. Applying some kind of algebraic structure S. Presi\'c determined in  the formulas of all general reproductive solutions of such equations. Using Presi\'c's result we determine in this paper the formulas of all general reproductive solutions of arbitrary Boolean equations.
Classification (MSC2000): 03G05
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts